# SDR SWAA030847

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 64,530 hours, 70,091 cycles
- Engine: Pwa JT8D15
- Engine time: 60,607 hours, 65,227 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, B, A

## Discrepancy

IN FLIGHT SHUTDOWN, DECLARED EMERGENCY.  NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  NO SIGN OF ENGINE PROBLEMS INDICATED ON ENGINE INSTRUMENTS.  BOTH FIRE BOTTLES EXTINGUISHED.  REMOVED AND REPLACED NR 1 ENGINE LOWER FIRE LOOP & FIRE DETECTION UNIT PER MM.
